IEEJ Transactions on Electronics, Information and Systems
Online ISSN : 1348-8155
Print ISSN : 0385-4221
ISSN-L : 0385-4221
<Control and Measurement>
Robust Stabilization for a Class of Uncertain Switched Linear Systems via Variable Gain Controllers
Hidetoshi OyaKojiro Hagino
Author information

2008 Volume 128 Issue 2 Pages 278-285


This paper discusses a design problem of robust stabilization for a class of uncertain switched linear systems via variable gain controllers. The uncertainties under consideration are supposed to satisfy the matching condition, and switchings among subsystems are determined by using the nominal system. The proposed robust stabilizing controller consists of a switching rule, a state feedback law with a constant gain matrix and a state feedback law with a variable gain matrix tuned by adjustable parameters. In this paper, we show a design method of the switching rule, the feedback gain matrices and the adjustment law of the adjustable parameter. Finally, numerical examples are presented to demonstrate the effectiveness of the proposed robust stabilizing controller.

Information related to the author
© 2008 by the Institute of Electrical Engineers of Japan
Previous article Next article